# SDR 2006UALA01428

- Difficulty date: July 15, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 16,142 hours, 6,872 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD MULTIPLE REPETITIVE ECAMS AND CHIMES.  FIRST CLASS PASS AND FWD FLT ATTENDANT REPORTED A STRONG RUBBER SMELL IN FIRST CLASS CABIN.  CHECKED NOSE LANDING GEAR, MAIN LANDING GEAR AREAS & PROX. SWITCHES NO DEFECTS NOTED.  ACCOMPLISHED SDAC 1 & 2, FWC 1 & 2, & BSCU 1 & 2 GROUND TEST NO FAULTS NOTED.  PER POST FLIGHT REPORT FAULTS OF BSCU 1 & FWC 2 FAILURES.  REPLACED BOTH PRECAUTIONARY.  ACCOMPLISHED GROUND TESTS.  ALSO ACCOMPLISHED OEM REMINDER CHECKS.  ALL TEST PASSED.
